# SDR ASAA2021071735422

- Difficulty date: July 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,836 hours, 16,375 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Dirty
- Location: Nr 1 Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENGINE "A" FIRE LOOP INOP. GROUNDED - YES. INSPECTED AND FOUND CORE RIGHT LOWER DETECTOR FAULT ACTIVE ON M279 MODULE. ACCESSED MM1760 AND PERFORMED B737-800 FIM 26-10 TASK 810. RESISTANCE WERE WITHIN LIMITS. CLEANED DETECTOR TERMINAL AND CHECKED LUGS. REINSTALLED LUGS, TIGHTENED AND FAULT WENT AWAY. CHECKED RESISTANCE AT D1002 PIN 25 = 879 OHMS. COMPARED TO B LOOP AT PIN12 = 864 OHMS. NO PREVIOUS HISTORY. RETURNED SYS TO NML AND PERFORMED OPS TEST. ALL CKS NML PER FIM 26-10 TASK 801 AND 26-11-00-710-801. PLACED FIRE LOOP SELECTOR TO NML.
